Some new fixed point theorems in 2-Banach spaces

Anevska, Katerina and Lukarevski, Martin and Malceski, Samoil (2017) Some new fixed point theorems in 2-Banach spaces. Matematicki bilten, 41 (2). pp. 46-53.

[thumbnail of Mat. Bilten_2017-41-No2_Some new FPT_Lukarevski.pdf]
Mat. Bilten_2017-41-No2_Some new FPT_Lukarevski.pdf

Download (115kB) | Preview


S. Ghler in 1965, defined the 2-normed space, A. White
in 1968, defined the 2-Banach space. P. K. Hatikrishnan and K. T. Ravindran defined the contractive mapping in 2-normed space. M. Kir and H. Kiziltunc by applying the above theorem, proved the generalizations of R.
Kannan and S. K. Chatterjea theorem. In this paper
we will generalize the above results by using the class � of monotony increasing functions.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Martin Lukarevski
Date Deposited: 29 Jan 2018 08:32
Last Modified: 29 Jan 2018 08:32

Actions (login required)

View Item View Item